RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Veliev, È I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:45
Abstract pages:253
Full texts:84

http://www.mathnet.ru/eng/person67741
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206695

Publications in Math-Net.Ru
1985
1. È. I. Veliev, “On the theory of two-dimensional wave diffraction by a polygonal cylinder”, Dokl. Akad. Nauk SSSR, 285:2 (1985),  319–323  mathnet  mathscinet
2. È. I. Veliev, V. P. Shestopalov, “Diffraction of waves by intersecting circular cylindrical bodies”, Dokl. Akad. Nauk SSSR, 282:5 (1985),  1094–1098  mathnet  mathscinet
1977
3. È. I. Veliev, V. P. Shestopalov, “Diffraction of waves by a grid of circular cylinders with longitudinal slits”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977),  1234–1247  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 130–144

1985
4. È. I. Veliev, “Correction: “On the theory of two-dimensional wave diffraction by a polygonal cylinder””, Dokl. Akad. Nauk SSSR, 285:6 (1985),  1288  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019